# SDR DXTA2025102305380

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N863QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000115
- Aircraft time: 1,636 hours, 972 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB EMERGENCY EXIT OPEN CAS MESSAGE ILLUMINATED AND REMAINED ON UNTIL LANDING.  REPEAT WRITE UP.   GAINED ACCESS AND ADJUSTED PROXIMITY SWITCH.  OPS CHECK GOOD.  WORK IAW MM 52-70-15. PRESSURIZED AIRCRAFT TO MAXIMUM DIFFERENTIAL PRESSURE (9.7 PSI). EMERGENCY EXIT DOOR CAS MESSAGE DID NOT APPEAR. WORK DONE IAW MM 21-30-00.
